The Aword

  • Increase font size
  • Default font size
  • Decrease font size
Welcome, Guest

Angry and so confused
(1 viewing) (1) Guest
  • Page:
  • 1

TOPIC: Angry and so confused

Angry and so confused 6 years, 6 months ago #1041

  • Nicoletti
  • OFFLINE
  • Fresh Boarder
  • Posts: 1
  • Karma: 0
:angry:I have been driven by pain now for about 25 yrs,with A.A. out in front by a mile! I just received news about the hip implant,I had in 2008. I have been going from test to test and driving with exasperating pain. I was led to a spine program including Epidural injection late in the winter, around Jan. I have had several over the last 20 years. As most know the definition of insanity is doing the same thing over and over with the same lousy result. I must say that the last two shots were torture after the exam. 12 hrs after, insidious burning pain like you have never imagine!Now I am at a critical juncture with a hip implant that are under recall. I have groin pain as well as burning from the a.a. I can't seem to get the pain under control now. My biggest fear is going to surgery Hip implant surgery was pure hell! The second big fear is controlling the pain while I am in the post surgery phase. The last surgery was fine ,pain control tough!Thank You

Re: Angry and so confused 6 years, 6 months ago #1042

  • helen
  • OFFLINE
  • Gold Boarder
  • Posts: 179
  • Karma: 1
Hi Nicoletti
So sorry to hear about your pain and exasperation. I can only sympathise and recommend that you don't have any further epidural steroid injections. It is well documented that they cause calcification and further trauma to nerves. Please go to the link below and read, especially 4.4 Special warnings and precautions for use. My "A" was caused by an injection and I refuse to have any further invasive treatments. I presume the hip replacement recall is due to a manufacturer's fault.

www.medicines.org.uk/emc/medicine/11366/SPC/

Best wishes Helen
The following user(s) said Thank You: Kim

Re: Angry and so confused 6 years, 6 months ago #1043

  • Kim
  • OFFLINE
  • Moderator
  • DocSarah's Webmaster
  • Posts: 295
  • Karma: 0
Hi Helen
Once again I have to thank you for your response to Nicoletti. You gave a website link there which I have left for the moment, for the first time!
I have a story to tell about Kenalog but I couldn't read the screen because of cataracts, so will sort that tomorrow. It is classic but I am supposed to be neutral here. This site is for DocSarah not me but recent events may be changing my mind!
Thank you again Helen
Kim
NEMESIS - goddess of indignation against and retribution for, evil deeds. Apparently regarded as an avenging or punishing divinity - I wish.

Re: Angry and so confused 6 years, 6 months ago #1044

  • Kim
  • OFFLINE
  • Moderator
  • DocSarah's Webmaster
  • Posts: 295
  • Karma: 0

Nicoletti
Ignore the website which may presume you have psychological/psychiatric problems because of those injections:evil:
If that is the message you are getting then it is because you have not found a pain doctor who believes in your level of pain and refuses to believe that other doctors would have given you an injection which increased your pain:evil:
I have a story to tell about my hip replacement to make your hair curl!
Tomorrows problem for me:(
I will email you privately as I am supposed to be neutral on this website.
Take care
Kim
NEMESIS - goddess of indignation against and retribution for, evil deeds. Apparently regarded as an avenging or punishing divinity - I wish.
The following user(s) said Thank You: tarlov
  • Page:
  • 1
Time to create page: 0.22 seconds